# SDR CA120123010

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ROUTINE FLIGHT ON THE CLIMB OUT THROUGH 10,000 FEET, THE CREW NOTICED A DOOR LIGHT COME "ON". THE CREW ELECTED TO TURN THE AIRCRAFT AROUND AND GO BACK TO AIRPORT TO INVESTIGATE.   UPON INVESTIGATION, IT WAS NOTICED THAT THE DOOR HANDLE WAS NOT FULLY CLOSED. THE CREW CLOSED THE DOOR PROPERLY WITH MORE POSITIVE FORCE AND THE LIGHT WENT OUT NORMALLY. MAINTENANCE WAS NOTIFIED OF THE SITUATION AND BOTH PARTIES AGREED IT WAS NOTHING MORE THAN A LAZY DOOR HANDLE AND EXTREME COLD WEATHER. MAINTENANCE ADVISED THE CREW TO INSPECT THE DOOR VISUALLY AFTER THEY CLOSED IT FOR THE FLIGHT HOME TO VERIFY THE DOOR PINS WERE POSITIVELY CLOSED, HOWEVER BUT NOT TO CONTINUE IF THE LIGHT CAME BACK. THE CREW CLOSED THE DOOR AND THE LIGHT WENT OUT, THE FLIGHT CONTINUED HOME WITHOUT INCIDENT AT FLT 170, UPON ARRIVING IN CYOJ MAINTENANCE GAVE THE DOOR AN INSPECTION AND FOUND NO FAULTS ALTHOUGH THEY RIGGED THE SWITCH ON THE DOOR HANDLE TO HAVE A MORE POSITIVE ENGAGEMENT.
